Yesterday id been feeling anxious since i took 2 sudafed( suspet sinusitud) all afternoon i was on edge felt paniky . Well i started getting hot flushes on my chest really dizzy and pins needles in arm . Well panic set in was horrible i took my AD and bets blocker ( which id stopped taking 24 hours b4 ) and hour so later was feelimg bit better and fell asleep . Iv got up today on edge waiting for something to happen sti pins needles . Am so scared fed up dont bo wat to do

1 Reply

  • Hi Vik, People who suffer from anxiety cannot or should not take Sudafed or it's counterparts. It contains PSEUDOEPHEDRINE which may help the sinus pressure

    and congestion but play havoc with out heart (making it jittery). It's not any wonder

    you felt that way but felt better after taking AD and Beta Blocker, it counteracted

    the side effect you had. I'm sure you got up today in a state because of what

    happened the day before. Pins and needles is mostly likely from overbreathing. and anxiety. Hope you start feeling better soon. wishing you well.

You may also like...